| Model Number |
VH-4030 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
Event or Problem Description
The hospital reported that during evh procedure, none of the hemopro2 extension cable cords available were working with vasoview hemopro 2 or hemopro power supply except one.The customer stated that all ¿old¿ cords needed to be replaced with the new cords that were compatible with the new hemopro power supply.A site visit was conducted during procedure.During inspection, the acct mgr observed that the single cord reported as functional was not a getinge manufactured (non-oem) cord and he had never seen such cord.This was communicated with both circulating nurse and harvester.Functional testing was performed on the non-oem cord and confirmed it operates with the hemopro power supply and the harvesting tool of the vasoview hemopro 2 by both visual steaming of the harvesting tool jaw and audible beeping of the hemopro power supply.Subsequent testing of all the getinge oem cords that were reported as not working demonstrated normal function.All oem cords were verified as fully operational and that was communicated to customer.The customer is requesting replacement of all cords that they reported as nonfunctional as well as ordering information of the non-oem cord.The acct mgr told the customer that he had no information on the non-oem cord.Case was completed with non-oem cord.
Additional Manufacturer Narrative
Tw#: (b)(4).Updated sections: b4, d9, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 12/04/2025.An investigation was conducted on 12/04/2025.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact cable.Both connector ends were observed to be intact.The cable was able to be connected to the adaptor with no physical or visual difficulties.The reference harvesting device was attached to the cable with no physical or visual difficulties observed.An electrical evaluation was conducted.A pre-cautery test was performed per the instruction for use (ifu) with a reference hemopro 2 evh tool, reference adapter and reference power supply set at level 3.0.The device passed the pre-cautery test.The power supply did emit an audible beeping sound and the evh reference tool did produce steam or heat.An activation and transection capability test was performed over four (4) repetitions using "max life test method.The device successfully transected tissue four (4) times.Based on the returned condition of the device as well as the evaluation results the reported failure "failure to deliver energy" was not confirmed.The reported device is an oem device.The certificate of conformance was reviewed for the serial#: (b)(6).The vendor certifies that this device lot conforms to all applicable product specifications and there were no non-conformance's identified for the manufacturing batch.
Event or Problem Description
N/a.